MathSciNet Relay Station
MathSciNet bibliographic data
MR2776365 (2012e:53147) 53C65 (52A38 52B45)
Bernig, Andreas; Fu, Joseph H. G. Hermitian integral geometry. Ann. of Math. (2) 173 (2011), no. 2, 907–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement